# SDR ANCF2016012501

- Difficulty date: January 25, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N690AV
- Make and model: Airbus A319-132
- Aircraft serial: 5944
- Aircraft time: 5,608,735 hours, 3,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING BOARDING PROCESS, SMOKE WAS DETECTED ON THE AFT CABIN WITH THE APU & BLEED ON.  IAW TSM 49-00-00-810-921-A THE PART OF OIL REFILLING WAS DRAIN ALSO WAS CHECK FOR SIGNS OF OIL ON THE EXTERNAL AREAS & THE FLEXIBLE SEALS ON THE AIR INTAKE OF FUSER.  FOUND NORMAL CONDITIONS IAW AMM: 21-31-00 PB 001.  TEST OF PRESS CONTROL WITH APU BLEED WAS PERFORMED & NOT SMOKE IN THE CABIN.
